MAUDE Adverse Event Report: MAQUET SAS MAQUET POWERLED II; LAMP, SURGICAL

MAQUET SAS MAQUET POWERLED II; LAMP, SURGICAL
Model Number ARDPWT229117A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.H3 other text : device not returned to manufacturer.
 
Event or Problem Description
On (b)(6) 2023 getinge became aware of an issue with one of surgical lights - powerled ii.It was stated the bottom bumper cover was falling off from the suspension.We decided to report the issue in abundance of caution as any parts or particles falling off into sterile field or during procedure may cause contamination or serious injury.
 
Additional Manufacturer Narrative
The correction of d4 unique identifier (udi) and d4 catalog # and d4 version of model # and d4 serial # and h3a device evaluated by manufacturer, h3b device not eval provide code, h3c if other provide code - explain fields deems required.This is based on the internal evaluation.Previous h3a device evaluated by manufacturer: no.Corrected h3a device evaluated by manufacturer: yes.Previous h3b device not eval provide code: other.Corrected h3b device not eval provide code: n/a.Previous h3c if other provide code - explain: device not returned to manufacturer.Corrected h3c if other provide code - explain: n/a.Previous d4 catalog # and d4 version of model #: ard567912932.Corrected d4 catalog #: none.Corrected d4 version of model #: ardpwt229117a.Previous d4 serial #(b)(4).Corrected d4 serial #(b)(4).Previous d4 unique identifier (udi) #: n/a.Corrected d4 unique identifier (udi) #:(b)(4).Getinge became aware of an issue with one of surgical lights - powerled ii.It was stated the bottom bumper cover was falling off from the suspension.We decided to report the issue in abundance of caution as any parts or particles falling off into sterile field or during procedure may cause contamination or serious injury.It was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.The claimed device was not being used for patient treatment or diagnosis when the event took place.The fall of the bumper is due to repeated collisions or a partial repositioning.Tests performed show that the bumper can fall after several violent collisions with the cupolas especially for the single fork configurations (low ceiling height rooms).This corresponds to an abnormal use.Maquet sas modified the bumper to make it harder and thus increase its tightening onto the suspension arm by reducing its elasticity.However, in specific cases, especially when the ceiling is lower (as for single fork configuration) it can happen that a cupola light hits the bumper during manipulation with a specific angle.For this reason maquet sas recommends to secure the bumpers with screws as specified in the documentation ni 0158402 for every single fork configuration.To prevent any similar incident maquet sas recommends: ¿ to avoid collision, ¿ to check the correct positioning of the cover after maintenance or cleaning, ¿ to secure the bumpers with screws.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.
 
Event or Problem Description
Manufacturer's reference number (b)(4).

Brand Name
MAQUET POWERLED II
Common Device Name
LAMP, SURGICAL
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key18157490
Report Number9710055-2023-00890
Device Sequence Number6560376
Product Code FTD
UDI-Device Identifier03700712406868
UDI-Public(01)03700712406868
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARDPWT229117A
Device Catalogue NumberARD567912932
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2023
Supplement Date Received by Manufacturer08/22/2024
Initial Report FDA Received Date11/17/2023
Supplement Report FDA Received Date08/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/19/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown